On the structure of algebraic groups over global fields.
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 515-526
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
absolutely simple, simply connected algebraic group, S-topology, non- central normal subgroup, classical groups of type D(sub n), anisotropic hermitian form
@article{MAN_1990__288_1_164748,
author = {George Tomanov},
title = {On the structure of algebraic groups over global fields.},
journal = {Mathematische Annalen},
pages = {515--526},
year = {1990},
volume = {288},
number = {1},
zbl = {0693.20043},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164748/}
}
George Tomanov. On the structure of algebraic groups over global fields.. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 515-526. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164748/